- 5 years ago
- Wedding: July 2012
This is going to be a Too Much Information post, but I’m having what I feel is a bigger issue than doctor’s are making it, and I wanted to see if anyone else has had something similar.
I am on BC. It’s Avianne, a lower dose than what I use to have (.10mg instead of .20). I switched in May due to low sex drive and thought this would help (the doctor tried to tell me it was normal to have a low sex drive at 24…I was pretty hesitant to accept this). Whether it has I don’t know because in May I was 2 months away from my wedding and under extreme stress, so I could just have a great sex drive because I am not under so much stress anymore.
I’ve been on it 6 months, never had a problem, but all I’ve done this month is spot. I’ve had maybe one solid week after my last period where I was fine, but since then I have had nothing but break-through bleeding. I went to the doctor for a yeast infection, and I asked him about the spotting and he wasn’t concerned at all. He said I’ve been on my BC long enough not to blame that, I take my pill same time every day, and my bacterial infection more than likely has nothing to do with it. He said if I feel it is that big of an issue he can see what he can do, but he isn’t concerned because its normal.
I got my period now (or what I assume it to be since it is slightly heavier than the spotting I’ve had lately) and I figured I would wait at least a week and a half after my period, and if I am still spotting I will go in. I read online it can be a possible pregnancy (maybe an ectopic pregnancy) which I don’t find likely OR that my body isn’t getting enough estrogen from the pill, so maybe I need to switch my BC back to what I had.
Anyone had an experience with this or recommend anything? I just can’t accept this as normal. Maybe I just have to, but I feel so alone for this being “normal.”